After prolonged use of the medication, when discontinuing use after years of use, has anyone had issues with depression, or suicidal thoughts?
JM1010; This can be common with long term use and just stopping the medication you should give your doctor a call and get them to taper you down so you don't have all these problems. Please don't wait to give the office a call right away. This can be very dangerous. This medication and others in the same family or close to the same all can do this if you do not go off of it slowly without going off of it slowly.
good luck and get a call into the doctor. Chuck1957
My family has the same urgent questions about what happens after discontinuation of use. We are at day 2, met with the DR. and have started reducing with the intention of elimination. I am eager to know if you can tell us anything about your experience.
What are we in for to save my sister?
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Vyvanse - my son is in his own little world & has anger issues in the evening - should I see his Dr?
Posted 6 Feb 2011 • 2 answers
Posted 29 Oct 2012 • 10 answers
Posted 29 Oct 2013 • 1 answer
Posted 26 Jul 2016 • 2 answers
Posted 17 Sep 2016 • 2 answers